RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1989, Volume 44, Issue 3(267), Pages 55–91 (Mi umn2291)  

This article is cited in 8 scientific papers (total in 8 papers)

Boundary values of solutions of operator-differential equations

V. I. Gorbachuk, A. V. Knyazyuk


Full text: PDF file (2178 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1989, 44:3, 67–111

Bibliographic databases:

UDC: 517.98
MSC: 35R20, 34Bxx
Received: 25.01.1988

Citation: V. I. Gorbachuk, A. V. Knyazyuk, “Boundary values of solutions of operator-differential equations”, Uspekhi Mat. Nauk, 44:3(267) (1989), 55–91; Russian Math. Surveys, 44:3 (1989), 67–111

Citation in format AMSBIB
\Bibitem{GorKny89}
\by V.~I.~Gorbachuk, A.~V.~Knyazyuk
\paper Boundary values of solutions of operator-differential equations
\jour Uspekhi Mat. Nauk
\yr 1989
\vol 44
\issue 3(267)
\pages 55--91
\mathnet{http://mi.mathnet.ru/umn2291}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1024043}
\zmath{https://zbmath.org/?q=an:0694.47033}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1989RuMaS..44...67G}
\transl
\jour Russian Math. Surveys
\yr 1989
\vol 44
\issue 3
\pages 67--111
\crossref{https://doi.org/10.1070/RM1989v044n03ABEH002115}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989DB71300002}


Linking options:
  • http://mi.mathnet.ru/eng/umn2291
  • http://mi.mathnet.ru/eng/umn/v44/i3/p55

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. L. Gorbachuk, Yu. G. Mokrousov, “Conditions for Subspaces of Analytic Vectors of a Closed Operator in a Banach Space to Be Dense”, Funct. Anal. Appl., 35:1 (2001), 64–66  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. Marat V. Markin, “On the strong smoothness of weak solutions of an abstract evolution equation ii. gevrey ultradifferentiability”, Applicable Analysis, 78:1-2 (2001), 97  crossref
    3. Marat V. Markin, “On the strong smoothness of weak solutions of an abstract evolution equation III. gevrey ultradifferentiability of order less than One”, Applicable Analysis, 78:1-2 (2001), 139  crossref
    4. A. M. Gomilko, “On the Inverse of the Generator of a Bounded $C_0$-Semigroup”, Funct. Anal. Appl., 38:4 (2004), 243–248  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. A. N. Kochubei, “Distributed-order calculus: An operator-theoretic interpretation”, Ukr Math J, 60:4 (2008), 551  crossref  mathscinet  zmath  isi
    6. M. V. Markin, “On scalar-type spectral operators and Carleman ultradifferentiable C 0-semigroups”, Ukr Math J, 60:9 (2008), 1418  crossref  mathscinet  isi
    7. M. Gorbachuk, V. Gorbachuk, “On extensions and restrictions of semigroups of linear operators in a Banach space and their applications”, Math. Nachr, 2012, n/a  crossref
    8. A. I. Parfenov, “Series in a Lipschitz perturbation of the boundary for solving the Dirichlet problem”, Siberian Adv. Math., 27:4 (2017), 274–304  mathnet  crossref  crossref  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:436
    Full text:180
    References:52
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019